Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Prescribed Prednisone for infected teeth. Having fast heart beats. Caused by prednisone?

can prednisone and lortabs make my heart beat faster? I have broken and infected top and bottom right wisdom teeth and until I can see a dentist they perscribed me lortab s and prednisone for swelling and pain... can of this being causing me to have a faster heart beat? yesterday at the emergency room they also asked me if it was normal for my blood pressure to be high (which it s not).
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, for the toothache it is very unusual to give prednisone ,although lortab is fine for the pain.any way faster heart rate and high blood pressure can be because of the pain,rather than the medication.
Please check it again when you are pain free and please ask the doctor rationale of giving prednisone for toothache.
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor